# SDR ASOA20130528041

- Difficulty date: May 28, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 27,346 hours, 15,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED OVERHEAD EXIT SIGN 12A WAS INOPERATIVE. REPORTED BURN MARK AT EXIT PORTION OF SIGN.  MX INSPECTED AND REPLACED THE OVERHEAD EXIT SIGN. OPS CHECKED GOOD.
